MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN I IMMUNOASSAY; TROPONIN SUBUNIT IMMUNOASSAY METHOD

ROCHE DIAGNOSTICS ELECSYS TROPONIN I IMMUNOASSAY; TROPONIN SUBUNIT IMMUNOASSAY METHOD
Catalog Number 05094810160
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable elecsys troponin i immunoassay results for one patient tested on a cobas 6000 e 601 module.The e 601 module serial number was (b)(4).Prior to patient testing, the customer reported the troponin qc was acceptable.The patient's initial elecsys troponin result was reported outside the laboratory.The patient's physician questioned the reported troponin result and the customer performed repeat testing.It was reported the patient had a new sample collected "multiple times" over a period of three days and the same results were obtained.The patient's physician reported the elecsys troponin results did not match the patient's clinical picture and the creatinine kinase (ckmb) result.A sample from the patient was sent to a different laboratory and tested on a siemens analyzer.The patient's initial elecsys troponin result was 0.629 ng/ml.The patient's first repeat elecsys troponin result was 0.58 ng/ml.The patient's second repeat elecsys troponin result was 0.615 ng/ml.The patient's new sample had a negative troponin result on a siemens analyzer.The exact result was requested but not provided.The troponin result from the siemens analyzer was determined to be correct.
 
Additional Manufacturer Narrative
The patient's sample was requested for further investigation, but the sample was not available.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation reviewed the customer's calibration and qc results and the results were within the acceptable ranges.A general reagent issue could be excluded.Based on the provided information, the investigation did not identify a product problem.The cause of the event could not be determined.Updated medwatch fields: d4 - lot number, d4- expiration date.

Brand Name
ELECSYS TROPONIN I IMMUNOASSAY
Common Device Name
TROPONIN SUBUNIT IMMUNOASSAY METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14675133
Report Number1823260-2022-01706
Device Sequence Number14666412
Product Code MMI
UDI-Device Identifier04015630939374
UDI-Public04015630939374
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082699
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Catalogue Number05094810160
Device Lot Number578130
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2022
Supplement Date Received by Manufacturer06/16/2022
Initial Report FDA Received Date06/13/2022
Supplement Report FDA Received Date07/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age29 YR
Patient SexFemale